Volume 106

Mapping Hilbert cube manifolds to ANR’s: A solution of a conjecture of Borsuk

Pages 1-18 by James E. West | From volume 106-1

An algebraic formula for the degree of a $C^\infty$ map germ (with an appendix by Bernard Teissier “Sur une inégalité à la Minkowski pour les multiplicités)

Pages 19-44 by David Eisenbud, Harold I. Levine, Bernard Teissier | From volume 106-1

On the moduli of vector bundles on an algebraic surface

Pages 45-60 by David Gieseker | From volume 106-1

Compact 3-manifolds of constant negative curvature fibering over the circle

Pages 61-72 by Troels Jørgensen | From volume 106-1

Homology for zero-dimensional nonwandering sets

Pages 73-92 by Rufus Bowen, John Franks | From volume 106-1

Weak type estimates for singular values and the number of bound states of Schrödinger operators

Pages 93-100 by Michael Cwikel | From volume 106-1

The homeomorphism group of a compact Hilbert cube manifold is an ANR

Pages 101-119 by Steve Ferry | From volume 106-1

Some $C^\ast$-algebras with outer derivations. III

Pages 121-143 by George A. Elliott | From volume 106-1

Systems of differential equations with regular singularities and their boundary value problems

Pages 145-200 by Masaki Kashiwara, Toshio Oshima | From volume 106-1

A generalized sphere theorem

Pages 201-211 by Karsten Grove, Katsuhiro Shiohama | From volume 106-1

On boundaries of complex analytic varieties. II

Pages 213-238 by F. Reese Harvey, H. Blaine Lawson | From volume 106-2

Characterization of Fuchsian group whose integrable forms are bounded

Pages 239-258 by Douglas Niebur, Mark Sheingorn | From volume 106-2

Random rearrangements of Fourier coefficients

Pages 259-268 by Daniel M. Oberlin | From volume 106-2

La transversalité topologique

Pages 269-293 by Alexis Marin | From volume 106-2

Tensor products of finite and infinite dimensional representations of semisimple Lie groups

Pages 295-308 by Gregg Zuckerman | From volume 106-2

Asymptotic behaviour of free boundaries at their singular points

Pages 309-317 by Luis A. Caffarelli, Néstor Marcelo Rivière | From volume 106-2

Local biholomorphic straightening of real submanifolds

Pages 319-352 by Michael Freeman | From volume 106-2

A characterization of Chevalley groups over fields of odd order. Part I

Pages 353-398 by Michael Aschbacher | From volume 106-2

A characterization of Chevalley groups over fields of odd order. Part II

Pages 399-468 by Michael Aschbacher | From volume 106-3

Periodic phenomena in the Adams-Novikov spectral sequence

Pages 469-516 by Haynes R. Miller, Douglas C. Ravenel, W. Stephen Wilson | From volume 106-3

On the singular cardinal problems. II

Pages 517-547 by Menachem Magidor | From volume 106-3

Anosov foliations are hyperfinite

Pages 549-565 by Rufus Bowen | From volume 106-3

Factorization of $L^\infty$ functions

Pages 567-572 by Sheldon Axler | From volume 106-3

Orbit spaces of unitary representations, ergodic theory, and simple Lie groups

Pages 573-588 by Robert J. Zimmer | From volume 106-3

Isomorphisms of Galois groups of algebraic function fields

Pages 589-598 by Koji Uchida | From volume 106-3

On the non-triviality of some group extensions given by generators and relations

Pages 599-612 by Oscar S. Rothaus | From volume 106-3